MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. CARESITE; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. CARESITE; SET, ADMINISTRATION, INTRA
Model Number 354205
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: it was reported that blood leaked during use.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) photo of two (2) sets was returned for evaluation.Visual inspection was performed, and it was noted that the bonded tubing is damaged on both pictured sets.A one year historical review was performed against the reported item and it was noted that this is the only occurrence reported.In addition, a review of the discrepancy management system (dsms) database performed for the reported lot number revealed no abnormalities or non-conformances noted during in process or final product inspection.Based on the data from our investigation, the exact root cause of the reported defect could not be determined at this time.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
CARESITE
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown, pa
MDR Report Key10451418
Report Number2523676-2020-00252
Device Sequence Number3395588
Product Code FPA
UDI-Device Identifier04046964182099
UDI-Public04046964182099
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number354205
Device Catalogue Number354205
Device Lot Number0061726148
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/14/2020
Supplement Date Received by Manufacturer08/14/2020
Initial Report FDA Received Date08/25/2020
Supplement Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1